U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

I've been on beyaz (drospirenone and ethinyl estradiol and levomefolate) bcp's for 4 years. i stopped taking them after i finished my last pack over a week ago. still spotting after period. normal?

1 doctor answer1 doctor weighed in
Dr. Michael Dansie
Family Medicine 16 years experience
Can be...: Is normal to have some spotting after stopping birth control pills. If you continue to have issues, you should see your family practice physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.